# SDR DALA2024073007641

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 76,210 hours, 29,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 ESCAPE SLIDE ARMED CONDITION INDICATORS - 2L DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: FOUND SHROUD LOOSE. RESECURED SHROUD. KNUCKLE KNOCKER CKS GOOD. (0466587)
